Communications in Mathematical Physics

Long-time asymptotics for integrable systems. Higher order theory

P. A. Deift and X. Zhou

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 165, Number 1 (1994), 175-191.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104271038

Mathematical Reviews number (MathSciNet)
MR1298946

Zentralblatt MATH identifier
0812.35122

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Secondary: 35B40: Asymptotic behavior of solutions 35C20: Asymptotic expansions 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]

Citation

Deift, P. A.; Zhou, X. Long-time asymptotics for integrable systems. Higher order theory. Comm. Math. Phys. 165 (1994), no. 1, 175--191. https://projecteuclid.org/euclid.cmp/1104271038


Export citation